# SDR ALGA2012061803

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 12,453 hours
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6889326AL
- Part serial: TA290510086
- Condition: Failed
- Location: Gearbox
- Part time: 2,512 hours
- Component: Gearbox, C47B
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CHIP LIGHT CAUSED BY PTO AFT BEARING FAILURE.
